Vol. 60, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Rational valued series of exponentials and divisor functions

Emil Grosswald

Vol. 60 (1975), No. 1, 111–114
Abstract

Recently A. Terras established some (soon to be published) relations between the values of Riemann’s zeta function at consecutive positive integral argument and values of certain modified Bessel functions. By combining these relations with some previous results concerning the values of ζ(s) at odd, positive integers (Grosswald-Nachrichten Akad. Wiss. Göttingen, II Math.-Phys. Klasse 1970, pp. 9–13) it follows that certain infinite series of exponentials and divisor functions (somewhat reminiscent of Lambert series) are rational valued.

Mathematical Subject Classification
Primary: 10H05
Milestones
Received: 23 March 1974
Published: 1 September 1975
Authors
Emil Grosswald